AMS eContent Search Results
Matches for: msc=(32H04) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sergey Pinchuk and Rasul Shafikov. Critical sets of proper holomorphic mappings. Proc. Amer. Math. Soc. 143 (2015) 4335-4345.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information   
View Article: PDF

[3] Gerd Dethloff, Sy Duc Quang and Tran Van Tan. A uniqueness theorem for meromorphic mappings with two families of hyperplanes. Proc. Amer. Math. Soc. 140 (2012) 189-197. MR 2833531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

American Mathematical Society